# SDR DXTA2023092095960

- Difficulty date: September 19, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 15,921 hours, 12,325 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 666016114
- Part serial: NSN
- Condition: Defective
- Location: Wings
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL 390 WE RECEIVED PIT TRIM ANNUCIATION ON BOTH PFDS. THE TRIM WHEEL WAS TRYING TO TRIM BUT WAS BINDING AND NOT MOVING AND HAD AN AUDIBLE BINDING SOUND.  NEITHER ELECTRIC OR MANUAL TRIM WERE WORKING.  THE TRIM NEVER COULD GO PAST THE WORD "DOWN" ON THE TRIM RANGE INDICATOR. ON THE GROUND TRIM WILL GO ALL THE WAY TO THE WORD "TRIM", THE NORMAL RANGE.   UPON REACHING FL410 THE ANNUNCIATORS WENT OUT. PICTURE ATTACHED. ARRIVED AT AIRCRAFT, FOUND PITCH TRIM TO TRAVEL FULL RANGE WITH NO BINDING FOUND AT ANY POINT IN TRAVEL. PERFORMED OPS CHECKS OF THE AUTOPILOT SERVOS IAW FIM, WITH NO DEFECTS. THE ACTUATORS ARE STILL HAVING WATER INTRUSION WHICH IS FREZZING IN FLT & THEN WORKING AGAIN ON THE GROUND. MCC REQUESTS TO TO CHANGE BOTH ELEVATOR TRIM ACTUATORS. REMOVED RH PITCH TRIM ACTUATOR P/N 6660161-14. AND REPLACED WITH OVERHAULED ACTUATOR P/N: 6660161-14(OVERHAUL PERFORMED BY AEROTECH SERVICES LLC CRS#7A0R297C ON WORK ORDER WO 000318-ATS DATED 24/AUG/2023) REMOVED LH PITCH TRIM ACTUATOR P/N 6660161-20 AND INSTALLED OVERHAULED ACTUATOR P/N 6660161-20.  ALL WORK PERFORMED WITH REFERENCE TO CE560XL AMM 27-32-03 OPS CHECKS GOOD.   ORIGINAL SUBMISSION DATE: 9/20/2023
